# SDR F3LA200100118

- Difficulty date: November 16, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- Aircraft time: 50,044 hours, 32,604 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK, INSPECTION REPORTED CRACK IN OUTER SKIN OF NR 2 ENGINE TOP OUTBOARD THRUST REVERSER FAIRING DOOR.  INSTALLED SCAB PATCH PER SRM 51-40-02.
